A quasiinvariant smooth measure on the diffeomorphism group of a domain
Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 134-142
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1990_48_3_a16,
author = {M. U. Khafizov},
title = {A~quasiinvariant smooth measure on the diffeomorphism group of a~domain},
journal = {Matemati\v{c}eskie zametki},
pages = {134--142},
year = {1990},
volume = {48},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a16/}
}
M. U. Khafizov. A quasiinvariant smooth measure on the diffeomorphism group of a domain. Matematičeskie zametki, Tome 48 (1990) no. 3, pp. 134-142. http://geodesic.mathdoc.fr/item/MZM_1990_48_3_a16/